# SDR UALA2009050601297

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 41,285 hours, 4,938 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE EMERGENCY LIGHT INOP AT DOOR 2RT.  REPLACED NEW LIGHT ASSY AND SYS OP CHECK NORMAL.
